# SDR ASOA2018042304023

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 21,441 hours, 33,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG9632
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE AISLE EMERGENCY LIGHT STRIP, 1ST ON RIGHT, WAS INOPERATIVE. REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP, OPS TESTED WITH NO DEFECTS.   THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
